Rigidity of escaping dynamics for transcendental entire functions

Lasse Rempe Department of Mathematical Sciences, University of Liverpool

TBD mathscidoc:1701.332009

Acta Mathematica, 203, (2), 235-267, 2008.3
We prove an analog of Böttcher’s theorem for transcendental entire functions in the Eremenko–Lyubich class $ \mathcal{B} $ . More precisely, let$f$and$g$be entire functions with bounded sets of singular values and suppose that$f$and$g$belong to the same parameter space (i.e., are$quasiconformally equivalent$in the sense of Eremenko and Lyubich). Then$f$and$g$are conjugate when restricted to the set of points that remain in some sufficiently small neighborhood of infinity under iteration. Furthermore, this conjugacy extends to a quasiconformal self-map of the plane.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 976 downloads ] [ 0 comments ] [ Cited by 23 ]
  title={Rigidity of escaping dynamics for transcendental entire functions},
  author={Lasse Rempe},
  booktitle={Acta Mathematica},
Lasse Rempe. Rigidity of escaping dynamics for transcendental entire functions. 2008. Vol. 203. In Acta Mathematica. pp.235-267. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203354378790718.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved